Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Entire functions which are infinitely integer-valued at a finite number of points


Authors: P. Lockhart and E. G. Straus
Journal: Trans. Amer. Math. Soc. 293 (1986), 643-654
MSC: Primary 30D15
DOI: https://doi.org/10.1090/S0002-9947-1986-0816316-8
MathSciNet review: 816316
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper determines arithmetic limits for the growth rates of entire functions which are infinitely integer valued on a finite set $ S$. The characterization of such functions with growth rate less than the arithmetic limit is complete if there exist exponential polynomials which are infinitely integer valued on $ S$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30D15

Retrieve articles in all journals with MSC: 30D15


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1986-0816316-8
Article copyright: © Copyright 1986 American Mathematical Society